# SDR ANCF20220223010

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N279AV
- Make and model: Airbus A330-243
- Aircraft serial: 1279
- Aircraft time: 37,590 hours, 8,692 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,011 hours, 7,803 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
22.FEB.2022 WO 54'398'110=> (CRITICAL PRIORITY) AFTER  TAKE WHEN LANDING GEAR WAS SELECTED UP ECAM) AFTER  TAKE WHEN LANDING GEAR WAS SELECTED UP ECAM ALERTS HYD G RSVR LO LVL ,HYD G ENG 1 + 2 PUMPS LO PR , HYD G SYS LO PR COME UP ECAM PROCEDURES WERE ACOMPLISHED AND WE DIVERT TO SKBO, FUEL JETTISON AND LDG GEAR GRAVITY EXTENTION PROCEDURESWERE APPLYED.

CORRECTIVE ACTION
NOT DEFINED - IN PROCESS
